Domain representability of retracts


ÖNAL S. , VURAL Ç.

TOPOLOGY AND ITS APPLICATIONS, vol.194, pp.1-3, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 194
  • Publication Date: 2015
  • Doi Number: 10.1016/j.topol.2015.07.016
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.1-3

Abstract

We prove that every retract of a domain representable space is domain representable. Consequently, we obtained that if C-p (X) is a countable union of its closed subcompact subspaces then X is discrete. This solves Question 7 in [5]. (C) 2015 Elsevier B.V. All rights reserved.